MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FASTSEAL 6.0 HEMOSTASIS WAND; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

SMITH & NEPHEW, INC. FASTSEAL 6.0 HEMOSTASIS WAND; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 72290042
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
The werewolf fastseal 6.0 hemostasis wand stops while working.It takes multiple presses on the hand piece to make work.Health care provider has pulled off the shelf all the same lot number for the time being.

Brand Name
FASTSEAL 6.0 HEMOSTASIS WAND
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key14287875
Report Number14287875
Device Sequence Number12114666
Product Code GEI
UDI-Device Identifier00885556787229
UDI-Public(01)00885556787229(17)230126(10)2087549(11)220126
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/15/2022
Report Date (Section F) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number72290042
Device Catalogue Number72290042
Device Lot Number2087549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer05/05/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/15/2022